Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 332, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Oct 6, 2016, 4:10 PM CDT for Elk County, Greenwood County, Wilson County, Kansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 6, 2016, 4:10 PM CDT (21:10 UTC)
- Expired
- Oct 6, 2016, 4:52 PM CDT
- In force
- 42 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Elk County, KS, Greenwood County, KS, Wilson County, KS
The radar
The Wichita radar (KICT), 125 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 6, 2:12 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 9.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1009 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.8
The text
As transmitted.
403
WUUS53 KICT 062110
SVRICT
KSC049-073-205-062215-
/O.NEW.KICT.SV.W.0332.161006T2110Z-161006T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
410 PM CDT THU OCT 6 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
SOUTHWESTERN WILSON COUNTY IN SOUTHEASTERN KANSAS...
EASTERN ELK COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 515 PM CDT
* AT 410 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LONGTON...OR
11 MILES SOUTHEAST OF HOWARD...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FREDONIA...HOWARD...LONGTON...FALL RIVER...ELK FALLS...
NEW ALBANY...BUXTON AND FALL RIVER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
KANSAS.
LAT...LON 3742 9633 3768 9616 3750 9567 3739 9589
3739 9596 3733 9597 3730 9616
TIME...MOT...LOC 2110Z 232DEG 25KT 3737 9610
HAIL...1.25IN
WIND...60MPH
$$
MCGUIRE2 follow-up statements
925
WWUS53 KICT 062130
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
430 PM CDT THU OCT 6 2016
KSC049-073-205-062215-
/O.CON.KICT.SV.W.0332.000000T0000Z-161006T2215Z/
GREENWOOD KS-WILSON KS-ELK KS-
430 PM CDT THU OCT 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN GREENWOOD...SOUTHWESTERN WILSON AND EASTERN ELK
COUNTIES...
AT 430 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF FALL RIVER...OR 11 MILES EAST OF HOWARD...MOVING NORTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FREDONIA...HOWARD...LONGTON...FALL RIVER...ELK FALLS...NEW ALBANY...
BUXTON AND FALL RIVER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
KANSAS.
LAT...LON 3742 9633 3768 9616 3750 9567 3739 9589
3739 9596 3733 9597 3730 9616
TIME...MOT...LOC 2130Z 235DEG 17KT 3753 9607
HAIL...1.00IN
WIND...60MPH
$$
ES700
WWUS53 KICT 062152
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
452 PM CDT THU OCT 6 2016
KSC049-073-205-062201-
/O.CAN.KICT.SV.W.0332.000000T0000Z-161006T2215Z/
GREENWOOD KS-WILSON KS-ELK KS-
452 PM CDT THU OCT 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENWOOD...
SOUTHWESTERN WILSON AND EASTERN ELK COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
KANSAS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
WICHITA.
LAT...LON 3742 9633 3768 9616 3750 9567 3739 9589
3739 9596 3733 9597 3730 9616
TIME...MOT...LOC 2151Z 232DEG 25KT 3762 9592
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 2:58 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Oct 6, 2:58 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Wichita KS 258 PM CDT THU OCT 6 2016 .SHORT TERM...(This evening through Sunday night) Issued at 257 PM CDT Thu Oct 6 2016 Forecast highlights: Severe storms and heavy rain this afternoon- evening, much cooler Friday, quiet weather through Sunday, and periodic slight chances for showers/storms Sunday night through next week. Strong upper shortwave and associated strong cold front interacting with a very moist and strongly unstable airmass will support scattered to eventually widespread thunderstorms developing this afternoon-evening. The greatest threat area will be generally along/east of a line extending from Lincoln--Lyons-- Kingman--Harper, and generally along/west of the Flint Hills. Storms are expected to develop by 3-4pm on that western fringe, reaching Wichita metro around 5-6pm, and southeast Kansas by 7-9pm. Initial activity over central/south-central Kansas along/west of the Flint Hills will have the greatest severe potential, with strong instability and deep layer shear supporting a few supercells capable of very large hail, damaging winds and possibly a tornado or two. However, given strong cold frontal forcing, threat should transition to a squall line or line segments within the first 2-3 hours of initiation, with the primary threats then becoming straight-line winds and marginally severe hail, although given strong shear will likely still see embedded rotating updrafts and isolated occurrences of larger hail, along with the outside chance of an isolated tornado. Severe threat should wane even more by 9pm generally east/southeast of the Flint Hills given diurnal cooling and decreasing instability. However, given heavy rainfall that already fell over southeast Kansas this morning into the afternoon, additional heavy rainfall could aggravate ongoing flooding concerns over southeast Kansas. Will continue the flood watch over far southeast Kansas overnight. Otherwise, quiet and cooler weather expected this weekend, as high pressure settles south across Mid-America. Highs on Friday will only be in the 60s, with lows Friday night reach around 40 degrees. Consequently, cannot rule out out patchy frost for low- lying and sheltered area, but thinking coverage will be too sparse to include in forecast. .LONG TERM...(Monday through Thursday) Issued at 257 PM CDT Thu Oct 6 2016 A handful of ripples within the zonal flow aloft should support a periodic chances for showers/storms Sunday night/Monday, and again Tuesday night/Wednesday. Likely not looking at widespread activity, and lack of instability will likely preclude severe storms. Temperatures will be seasonal in the 70s, with overnight lows in the 40s and 50s this weekend into next week. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1248 PM CDT Thu Oct 6 2016 Main Aviation Concerns: Thunderstorm potential, stratus potential, wind shift behind a cold front. Scattered thunderstorms may continue into much of the afternoon over southeast Kansas with 850 moisture/instability transport occurring to the north of an outflow boundary. Have a VCTS mention at CNU terminal through 20Z for now. A cold front and pre-frontal dryline/trough axis will shift into central/south-central Kansas in the 20Z-00Z time-frame, likely sparking scattered strong to severe storms with wind and hail threats. The storms will form into a linear complex as they move through the Flint Hills/Southeast KS this evening, with a threat of strong-severe wind gusts. Have included a tempo TSRA group at ICT and VCTS at CNU, but will likely need to upgrade CNU to a Tempo TSRA soon. South winds will shift to northwesterly behind the cold front with gusts around 25 knots expected for several hours behind the frontal passage. A large stratus shield over Nebraska and northwest Kansas, should spread into the central Kansas terminals through this evening, and perhaps further southeast tonight. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 46 65 42 71 / 60 0 0 0 Hutchinson 43 64 40 71 / 10 0 0 0 Newton 43 63 41 70 / 40 0 0 0 ElDorado 44 64 41 71 / 80 0 0 0 Winfield-KWLD 48 65 41 71 / 80 10 0 0 Russell 37 65 39 73 / 10 0 0 0 Great Bend 38 66 39 73 / 0 0 0 0 Salina 42 65 39 72 / 10 0 0 0 McPherson 42 64 39 71 / 10 0 0 0 Coffeyville 52 66 41 73 / 80 20 0 0 Chanute 49 64 41 71 / 90 10 0 0 Iola 49 64 41 70 / 90 10 0 0 Parsons-KPPF 50 66 41 72 / 80 20 0 0 && .ICT Watches/Warnings/Advisories... Flood Watch through late tonight for KSZ093>096-098>100. && SHORT TERM...ADK LONG TERM...ADK AVIATION...JMC
Hazardous weather outlook, Oct 6, 3:40 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 340 PM CDT THU OCT 6 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-072045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 340 PM CDT THU OCT 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON GENERALLY ALONG AND EAST OF A LINE FROM SALINA TO HUTCHINSON TO KINGMAN. SEVERE THUNDERSTORMS ARE LIKELY...CAPABLE OF TWO INCH OR LARGER HAIL...70 MPH WINDS...AND A FEW TORNADOES. THE GREATEST THREAT WILL BE GENERALLY BEFORE 8 PM. THE STORMS ARE EXPECTED TO MERGE FAIRLY QUICKLY INTO A SQUALL THIS EVENING WHILE MOVING INTO THE FLINT HILLS AND SOUTHEAST KANSAS. THE MAIN STORM THREATS WILL THEN TRANSITION TO 60 TO 70 MPH WIND GUSTS...HAIL GENERALLY LESS THAN 2 INCHES IN DIAMETER AND HEAVY RAIN...WHICH COULD AGGRAVATE ONGOING FLOODING CONCERNS OVER FAR SOUTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW SHOWERS AND THUNDERSTORMS COULD AFFECT FAR SOUTHEAST KANSAS INTO FRIDAY MORNING. CHANCES FOR SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT AND MONDAY...AND AGAIN TUESDAY NIGHT AND WEDNESDAY. WIDESPREAD ACTIVITY AND STRONG OR SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING...PRIMARILY ALONG AND EAST OF A LINE FROM ROUGHLY SALINA TO HUTCHINSON TO KINGMAN. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Oct 6, 2:35 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
235 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM FUNNEL CLOUD 2 ESE WINFIELD 37.26N 96.93W
10/06/2016 COWLEY KS EMERGENCY MNGR
&&
BDKLocal storm report, Oct 6, 3:09 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
309 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TORNADO 2 WSW CAMBRIDGE 37.31N 96.70W
10/06/2016 COWLEY KS TRAINED SPOTTER
&&
VJPLocal storm report, Oct 6, 3:17 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
317 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TORNADO 2 W CAMBRIDGE 37.32N 96.70W
10/06/2016 COWLEY KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS THAT TORNADO WAS PRODUCING
DEBRIS.
&&
VJPLocal storm report, Oct 6, 3:30 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
330 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TORNADO 2 W CAMBRIDGE 37.32N 96.70W
10/06/2016 COWLEY KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS THAT THERE ARE TREES DOWN AND
OUTBUILDINGS DESTROYED BETWEEN BURDEN AND CAMBRIDGE. TIME
IS BASED ON RADAR.
&&
VJPSpecial weather statement, Oct 6, 3:32 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
332 PM CDT THU OCT 6 2016
KSZ070-071-095-062100-
WOODSON KS-WILSON KS-GREENWOOD KS-
332 PM CDT THU OCT 6 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN WOODSON COUNTY IN SOUTHEASTERN KANSAS...
NORTHWESTERN WILSON COUNTY IN SOUTHEASTERN KANSAS...
SOUTHEASTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 400 PM CDT
* AT 330 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF FALL RIVER...OR
13 MILES SOUTHEAST OF EUREKA...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
TORONTO...FALL RIVER...COYVILLE...TORONTO LAKE...
CROSS TIMBERS STATE PARK...FALL RIVER STATE PARK...
BATESVILLE AND FALL RIVER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
KANSAS.
LAT...LON 3783 9572 3760 9596 3760 9603 3765 9626
3795 9600
TIME...MOT...LOC 2031Z 223DEG 38KT 3768 9612
CARUSOLocal storm report, Oct 6, 3:46 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
346 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HEAVY RAIN WINFIELD 37.27N 96.97W
10/06/2016 E2.50 INCH COWLEY KS PUBLIC
A REPORT VIA FACEBOOK OF 2.5 INCHES OF RAIN FELL IN 20 TO
30 MINUTES.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 9:33 PM CDT | Special Weather Statement | ICT | Montgomery | 27 min |
| Oct 5, 9:56 PM CDT | Special Weather Statement | ICT | Wilson | 34 min |
| Oct 5, 10:40 PM CDT | Special Weather Statement | ICT | Elk | 35 min |
| Oct 5, 11:59 PM CDT | Special Weather Statement | ICT | Woodson | 31 min |
| Oct 6, 12:09 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 34 min |
| Oct 6, 12:17 AM CDT | Special Weather Statement | ICT | Sumner | 28 min |
| Oct 6, 1:38 AM CDT | Dense Fog Advisory | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 8 hr |
| Oct 6, 2:11 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk | 49 min |
| Oct 6, 3:00 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley | 45 min |
| Oct 6, 3:39 AM CDT | Special Weather Statement | ICT | Labette, Montgomery | 66 min |
| Oct 6, 4:29 AM CDT | Areal Flood Warning | ICT | Chautauqua, Cowley, Elk, Labette, Montgomery, Neosho and 1 more | 32 hr |
| Oct 6, 7:22 AM CDT | Flash Flood Warning | ICT | Labette, Montgomery, Neosho, Wilson | 4 hr |
| Oct 6, 8:29 AM CDT | River Flood Warning | ICT | Labette, Neosho | 4 days |
| Oct 6, 10:49 AM CDT | Flood Watch | ICT | Allen, Butler, Chautauqua, Cowley, Elk, Greenwood and 5 more | 16 hr |
| Oct 6, 10:52 AM CDT | Flash Flood Warning | ICT | Labette, Montgomery, Neosho, Wilson | 6 hr |
| Oct 6, 11:16 AM CDT | Special Weather Statement | ICT | Labette | 29 min |
| Oct 6, 11:57 AM CDT | Tornado Warning | ICT | Labette | 18 min |
| Oct 6, 1:11 PM CDT | River Flood Warning | ICT | Cherokee, Labette | 5 days |
| Oct 6, 2:01 PM CDT | Special Weather Statement | ICT | Cowley | 29 min |
| Oct 6, 2:03 PM CDT | River Flood Warning | ICT | Montgomery | 39 hr |
| Oct 6, 2:08 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 67 min |
| Oct 6, 2:12 PM CDT | Tornado Warning | ICT | Cowley | 48 min |
| Oct 6, 2:28 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 24 min |
| Oct 6, 2:41 PM CDT | River Flood Warning | ICT | Allen | 48 hr |
| Oct 6, 2:41 PM CDT | River Flood Warning | ICT | Allen, Neosho | 66 hr |
| Oct 6, 2:41 PM CDT | River Flood Warning | ICT | Neosho | 3 days |
| Oct 6, 2:47 PM CDT | Tornado Warning | ICT | Cowley | 43 min |
| Oct 6, 3:08 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley, Elk | 52 min |
| Oct 6, 3:18 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 57 min |
| Oct 6, 3:24 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 36 min |
| Oct 6, 3:29 PM CDT | Tornado Warning | ICT | Cowley | 46 min |
| Oct 6, 3:32 PM CDT | Special Weather Statement | ICT | Woodson | 28 min |
| Oct 6, 3:46 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 59 min |
| Oct 6, 4:17 PM CDT | Tornado Warning | ICT | Saline | 28 min |
| Oct 6, 4:23 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 67 min |
| Oct 6, 4:26 PM CDT | Special Weather Statement | ICT | Greenwood | 34 min |
| Oct 6, 4:41 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 49 min |
| Oct 6, 4:44 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 23 min |
| Oct 6, 5:10 PM CDT | Areal Flood Warning | ICT | Allen, Butler, Cowley, Elk, Greenwood, Neosho and 3 more | 18 hr |
| Oct 6, 5:15 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 45 min |
| Oct 6, 5:20 PM CDT | Special Weather Statement | ICT | Kingman | 25 min |
| Oct 6, 5:24 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson, Woodson | 25 min |
| Oct 6, 5:27 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 40 min |
| Oct 6, 5:33 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 57 min |
| Oct 6, 5:38 PM CDT | Tornado Warning | ICT | Allen, Woodson | 52 min |
| Oct 6, 5:46 PM CDT | Flash Flood Warning | ICT | Allen, Butler, Elk, Greenwood, Neosho, Wilson and 1 more | 6 hr |
| Oct 6, 5:53 PM CDT | Wind Advisory | ICT | Barton, Chase, Ellsworth, Harper, Harvey, Kingman and 8 more | 3 hr |
| Oct 6, 6:07 PM CDT | Special Weather Statement | ICT | Chase, Sedgwick, Sumner | 23 min |
| Oct 6, 6:10 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 65 min |
| Oct 6, 6:14 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, Marion | 17 min |
| Oct 6, 6:19 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 13 min |
| Oct 6, 6:39 PM CDT | Special Weather Statement | ICT | Butler, Cowley, Greenwood | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.